MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, DISPLAY MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, DISPLAY MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number EXACTA24DY
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the display of an exactamix automated compounding device was contaminated with a microbial growth.The contamination was observed during an unspecified process step prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6.Correction to g1 address.H10: the device was received for evaluation.A visual inspection was performed which noted the device had unknown fluids on the display.Functional system level testing was performed with no issues noted.The reported microbial growth was not verified; however, fluids were found on the display.The fluid on the display is outside the fluid path and would not impact the sterility of the solution compounded.The cause of the fluids could not be determined.The display would be serviced and replaced.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, DISPLAY MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11619501
Report Number1416980-2021-01897
Device Sequence Number19604460
Product Code NEP
UDI-Device Identifier00085412609034
UDI-Public(01)00085412609034
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberEXACTA24DY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1